Bernstein’s Inequality for the Weyl Derivatives of Trigonometric Polynomials in the Space L 0

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)263-270
Number of pages8
JournalMathematical Notes
Volume104
Issue number1-2
DOIs
Publication statusPublished - 1 Jul 2018

Keywords

  • Bernstein’s inequality
  • the space L
  • trigonometric polynomial
  • Weyl derivative

ASJC Scopus subject areas

  • Mathematics(all)

WoS ResearchAreas Categories

  • Mathematics

GRNTI

  • 27.00.00 MATHEMATICS

Level of Research Output

  • VAK List

Fingerprint

Dive into the research topics of 'Bernstein’s Inequality for the Weyl Derivatives of Trigonometric Polynomials in the Space L <sub>0</sub>'. Together they form a unique fingerprint.

Cite this